# SDR UALA2009071002018

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 40,131 hours, 5,243 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 172
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAT CHARGER APU APU BATTERY CHARGER FAILURE.  CHARGER ALREADY REPLACED, SUSPECT APU BATTERY.  REPLACED APU BATTERY.  OPS CHECKS NORMAL.
